# SDR FDEA201502010407

- Difficulty date: February 1, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 881 hours, 36,871 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: S4913809CW151
- Condition: Frayed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND L1 DOOR AFT UPPER DRIVE CABLE FRAYED.    R & R L1 DOOR AFT UPPER DRIVE CABLE. RIG & OPS CHECKED OK.
